# SDR 2022F00134

- Difficulty date: February 26, 2022
- Submitted: March 16, 2022
- Operation: General aviation
- Aircraft: N350MC
- Make and model: Beech B300C
- Aircraft serial: FM60
- Aircraft time: 3,541 hours
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 10C001616T
- Part serial: 3627T
- Condition: Faulty
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVER THE COURSE OF 24 HOURS LIQUID OXYGEN CONVERTOR EXPELLED ALL LIQUID OXYGEN DUE TO A FAULTY VENT RELIEF VALVE.
